Matea Puvača
NaslovCitiranoGodina
AN EFFICIENT APPROXIMATION FOR OPTIMAL DAMPING IN MECHANICAL SYSTEMS.
N Truhar, Z Tomljanović, M Puvača
International Journal of Numerical Analysis & Modeling 14 (2), 2017
22017
QR dekompozicija koristeći Givensove rotacije i primjene
Z Tomljanović, M Ugrica
Osječki matematički list 14 (2), 117-141, 2015
12015
Approximation of damped quadratic eigenvalue problem by dimension reduction
N Truhar, Z Tomljanović, M Puvača
Applied Mathematics and Computation 347, 40-53, 2019
2019
QR decomposition using Givens rotations and applications
Z Tomljanović, M Ugrica
Osječki matematički list 14 (2), 117-141, 2015
2015
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–4